MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU454515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vascular Dissection (3160); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Aneurysm expansion (4597)
Date of Event 08/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c21- a review of the manufacturing records for the device is going to be conducted.The investigation is in process.The device remains implanted and is not available for analysis.Code: e2402- was used to explain ¿worsening thoracoabdominal dilation¿.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2019, the patient underwent endovascular treatment of a zone 2 type b dissection with a conformable gore® tag® thoracic endoprosthesis and gore® tag® thoracic branch endoprostheses.The patient tolerated the procedure.Core lab pre-treatment imaging on (b)(6) 2019, showed that the maximum aneurysm/ lesion was 67.2 mm.From (b)(6) 2019 to (b)(6) 2022, the core lab imaging showed that the maximum aneurysm/ lesion decreased in size from 63mm to 56mm.Reportedly, on (b)(6) 2023, a worsening of the thoracoabdominal dilation was noticed.On (b)(6) 2023, the patient underwent endovascular procedure and an abdominal fenestrated visceral aortic endograft was placed to extend the repair into the abdominal aorta due to the distal disease progression.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: code c19- a review of the manufacturing records for the device verified the lot met all pre-release specifications.The device remains implanted and is not available for investigation.Code: e2402- was used to explain ¿worsening thoracoabdominal dilation¿.It was reported that the endovascular repair was due to the distal disease progression.According to the conformable gore® tag®thoracic endoprosthesis instructions for use (ifu), complications associated with the use of the gore® tag® conformable thoracic stent graft may include but are not limited to aortic expansion (e.G., aneurysm, false lumen, landing zone, lesion) and reoperation.Additionally, the ifu states: intervention or conversion to standard open surgical repair following initial endovascular repair should be considered for patients experiencing enlarging aortas.An increase in aortic diameter, may lead to aortic rupture.Additional considerations for patient selection include but are not limited to patient¿s anatomical suitability for endovascular repair.

Brand Name
CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17831697
Report Number2017233-2023-04305
Device Sequence Number3278278
Product Code MIH
UDI-Device Identifier00733132618200
UDI-Public00733132618200
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/21/2021
Device Catalogue NumberTGU454515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by Manufacturer10/30/2023
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age54 YR
Patient SexMale
Patient Weight115 KG
Patient EthnicityNon Hispanic
Patient RaceWhite